Medical Specialty >> Reproductive Medicine
Doctors Lounge - Reproductive Medicine AnswersBack to Reproductive Medicine Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/16/2017.
Forum Name: Female Sexual Disorders
Question: marvelon and taking it again
|sop22 - Wed Jan 16, 2008 2:41 pm|
Hello, i stopped taking my pill, marvelon in november but i have decided i want to go back on it, it is now the second day of my period and i just took the first one in my pack, is this okay to do as it isnt the first day and is it okay just to start up again like this and will i be covered? thank you
|Debbie Miller, RN - Tue Feb 05, 2008 12:19 pm|
There are different ways to start a pill pack so there is some leeway here. You should be safe since you are on your period now and only a couple days into it should not be a problem. Since you got your period, you can be confident you weren't already pregnant so your next ovulation should be avoided with the consistent use of the pill from here out.
Best wishes to you.
|sop22 - Thu Feb 07, 2008 1:21 pm|
thank you - since originally posting this question i have gone through one whole pack of pills, last night i started a new pack straight away (as i used to do) but today ive found i have a bloody discharge (i have a history of painful intercourse) so i don't know if this is something to do with the pill, or my gyni problems. ive never had this before and its quite scary!
|Debbie Miller, RN - Mon Feb 11, 2008 7:33 pm|
Hormonal fluctuation, be it from contraceptive use or naturally occurring, is quite common and can result in some breakthrough bleeding. I would just wait it out and see if your body regulates itself on this. Don't worry too much. I doubt it is of any consequence. If it continues after a few months you may want to have your doctor evaluate whether or not this is the right pill for you.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.